Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 681573, 4 pages
http://dx.doi.org/10.1155/2013/681573
Research Article

On Compactness of Embeddings of Fourier-Lebesgue Spaces into Modulation Spaces

Department of Mathematics, East Stroudsburg University of Pennsylvania, East Stroudsburg, PA, USA

Received 7 October 2013; Accepted 18 November 2013

Academic Editor: Remi Léandre

Copyright © 2013 Yevgeniy V. Galperin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yevgeniy V. Galperin, “On Compactness of Embeddings of Fourier-Lebesgue Spaces into Modulation Spaces,” International Journal of Analysis, vol. 2013, Article ID 681573, 4 pages, 2013. https://doi.org/10.1155/2013/681573.